# SDR 95ZZZX2194

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0528
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: SA646277LQ
- Condition: Mismfg
- Location: Nr 2 Cyl Exh
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ZERO TIME ENGINE AFTER OVERHAUL WAS INSTALLED ON THIS AIRCRAFT AND ON FIRST REVENUE FLIGHT AFTER TEST FLIGHT, THE ENGINE BEGAN RUNNING ROUGH AND LOSING OIL PRESSURE.  THE AIRCRAFT LANDED AND UPON INSPECTION OF ENGINE, THE NR 2 CYLINDER EXHAUST PUSH-ROD WAS FOUND BENT AND THE HOUSING TORN OPEN.  UPON FURTHER INSPECTION, LIFTERS WERE REMOVED AND EXHAUST LIFTER WAS APPROXIMATELY .25 INCH SHORTER THAN MANUFACTURED SIZE.  IT WAS DETERMINED THE LIFTER WAS MANUFACTURED IMPROPERLY AND THERE MAY BE MORE OUT IN THE INDUSTRY.
